Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

SPECTRA OF LAPLACIAN MATRICES OF WEIGHTED GRAPHS: STRUCTURAL GENERICITY PROPERTIES

Texto completo
Autor(es):
Poignard, Camille [1] ; Pereira, Tiago [1] ; Pade, Jan Philipp [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, ICMC Sao Carlos, BR-13566 Sao Paulo - Brazil
[2] Humboldt Univ, Dept Math, D-10099 Berlin - Germany
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: SIAM JOURNAL ON APPLIED MATHEMATICS; v. 78, n. 1, p. 372-394, 2018.
Citações Web of Science: 2
Resumo

This article deals with the spectra of Laplacians of weighted graphs. In this context, two objects are of fundamental importance for the dynamics of complex networks: the second eigenvalue of such a spectrum (called the algebraic connectivity) and its associated eigenvector (the so-called Fiedler vector). Here we prove that, given a Laplacian matrix, it is possible to perturb the weights of the existing edges in the underlying graph in order to obtain simple eigenvalues and a Fiedler vector composed of only nonzero entries. These structural genericity properties with the constraint of not adding edges in the underlying graph are stronger than the classical ones, for which arbitrary structural perturbations are allowed. These results open the opportunity to understand the impact of structural changes on the dynamics of complex systems. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs